Maybe. It's possible that your medication is making it harder to lose weight. Discuss with your doctor you may need to switch medications. Consider working with a nutritionist. If you do not get regular exercise, check with your doctor to make sure it is safe to start an exercise program. If you get the green light get started right away, you will feel better and the weight should start coming off.
Possibly. Though Lexapro (escitalopram) is not highly associated with weight gain, it can cause weight problems in some patients. Every patient is an individual!
Can I take Inositol, Choline Bitatrate and L-Methionine for weight loss whilst on Lexapro (escitalopram) 10mg daily?
Perhaps but Why? These have no known track record for decrease in body fat. First 2 vitamin precursors, 3rd an animo acid (1 of 20 from which all proteins are constructed). Look them up on http://en. Wikipedia. Org etc. Key to many sales is promoting "magical" nonsense & counting on many customers not catching on. How about studying DietDoctor. Com, NUSI. Org, FatChance. Html, http://goo. Gl/yxoOWD, DSHEA & my answers.
Stop. These items will not really help you, and the lexapro (escitalopram) is for anxiety or depression. They are promoted by the manufactures and sellers, and not regulated by the FDA unless there is a proven danger to health. Stop taking everything except lexapro (escitalopram). With that money, buy a gym membership and exercise regularly. The best buy for your money. Exercise is also known to improve anxiety and depression.
I am on Lexapro (escitalopram) 20mg I need to know if I can take any weight loss supplements without adverse effects. I cannot loose weight.?
Lexapro (escitalopram) weight gain. I commend you for your desire to lose weight. Lexapro is for depression and anxiety, it can have side effects of weight gain, anxiety and depression. See a Psychiatrist for Diagnosis, Medication benefits and side effects, and Therapy for stress in your life. Lexapro with weight loss supplements are likely to have adverse effects. Have Balanced Diet, Exercise, gradually increase pace and duration.
The supplements. At best are worthless. There have been some reports of supplements laced with drugs. Weight loss drugs overlap with the effects of lexapro (escitalopram) and could be a concern. First, calorie count to see where the calories are coming from (and also daily exercise). then, see what can be modified. Then, see about changing thoughts and attitudes. Some ideas on that are here http://www. Amazon. Com/dp/0692496157/
Yes but... I would avoid St. John's wort which will cause problems with lexapro and Wellbutrin (bupropion) &#40;too much serotonin can cause seritonergic crisis! &#41;. Tell your doctor all herbal supplements you take so he/she can make sure it's safe! Good luck.
Does Lexapro (escitalopram) decrease testosterone levels and if so would weight lifting and weight loss help alleviate this possible testosterone decline?
Get evaluation. Notify your prescribing doc that you are having symptoms. This may or may not be associated with decreased testosterone. It is unlikely that testosterone will be lowered in a female, at regular doses.
60lbs overweight & I currently take 60mg vyvance and 10mg lexapro, (escitalopram) can I take both green tea fat burner & tls weight loss solution @ the same time.
Diet Fads: A curse? In life it seems that every few months a new wonder diet drug or drink or product will appear that makes it's sellers rich but never makes any of the customers thin. Green tea extract is a gimmick. Please be wise. Low calorie and low carbohydrate diets with good and regular exercise will make you thinner. Please learn now. These fads are just that: fads to be avoided.